MathSciNet Relay Station
MathSciNet bibliographic data
MR1423249 (98a:30055) 30F40 (20H10)
Anderson, James W.; Maskit, Bernard On the local connectivity of limit set of Kleinian groups. Complex Variables Theory Appl. 31 (1996), no. 2, 177–183.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement